R-maximal Boolean algebras

Journal of Symbolic Logic 44 (4):533-548 (1979)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,855

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
13 (#776,298)

6 months
1 (#386,001)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Boolean Algebras.Roman Sikorski - 1966 - Journal of Symbolic Logic 31 (2):251-253.
Annals of Mathematical Logic: Announcement of a New Periodical.[author unknown] - 1969 - Journal of Symbolic Logic 34 (3):532-532.

Add more references

Citations of this work

The Given.John N. Crossley - 1982 - Studia Logica 41 (2-3):131 - 139.
Recursion Theory on Algebraic Structures with Independent Sets.J. B. Remmel - 1980 - Annals of Mathematical Logic 18 (2):153.

Add more citations